# SDR B4MR98055

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 1070 TO FS 1110 LBL 10 SEAT TRACK CORRODED.  FOUND TO BE OUT OF LIMITS IAW BOEING SRM 727 53-10-1.  REMOVED SEAT TRACK IAW SRM 53-10-5.  INSTALLED NEW SEAT TRACK IAW BOEING 727 SRM 53-10-5 FIG 7.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBER 114040.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
